View Single Post
Old 12-13-2012, 02:10 PM   #35
scoutpup
Crimping Master
 
scoutpup's Avatar
 
Join Date: Nov 2004
Posts: 1,389
Default

I was on Topomax for a month and had really bad side effects from it. I could barely eat anything, it made me depressed and I couldn't think at all, as it I had a hard time remembering how to get home once and I was on the lowest dose of it. Now I am on Remeron which is an antidepressant. I am taking half of the smallest dose pill they make and I still feel lazy all day. When I took a whole dose, I could have sat and looked at a blank wall all day. Last night I took 1/4 of a pill (half of my normal dose) and had a headache this morning. At least it works so I will focus on that for now. It is better than taking the migraine pills after the migraine occurs.
scoutpup is offline  
Tweet this Post! Share on Facebook Reddit!! Pin on Pinterest! Share on Google+!
Reply With Quote